# SDR UPS98227226

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 SPOILER ACTUATOR CASTING INBD SUPPORT ATTACH ANGLE CRACKED.  REPLACED SUPPORT ANGLES IAW DRAWING 65-16201, BOTH ANGLES REPLACED TO CASTING REPLACEMENT.
